# SDR AALA201903229008

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 11,701 hours, 4,654 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY LIGHT WAS INOPERATIVE.  FOUND THE CONNECTOR LOOSE ON POWER SUPPLY AT THE L2 DOOR, SECURED THE CONNECTOR. OK FOR SERVICE IAW  33-10-01.
